# SDR SIMA20140422003

- Difficulty date: April 22, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 34,454 hours, 31,153 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 14542773002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND THE RT MLG BAY AFT FAIRING SUPPORT PLATE IS CRACKED.  R & R BRACKET IAW AMM CHAPTER 20-10-11.
